# SDR P5CA0300793

- Difficulty date: February 4, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 5,880 hours, 13,199 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 2320 / LBL 20 WL 208 CORROSION ON FLOORBEAM UPPER TEE.  CORRODED AREA TRIMMED OUT, REINFORCED AREA PER SRM 53-11-25.
